# SDR ASAA2020062973849

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 46,643 hours, 13,932 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Disconnected
- Location: Pressure Sense
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAILED A BLEED AIR CROSSOVER OPERATIONAL TEST.  BLEED AIR PRESSURE OUT OF LIMITS AT 30% N1 AND LOWER.  GROUNDED - YES.  FOUND THE HIGH STAGE REGULATOR CONTROL PRESSURE SENSE LINE LOOSE AND DISCONNECTED. TIGHTENED THE SENSE LINE IAW AMM 36-11-07.  ACCOMPLISHED A NR 1 ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST IAW AMM 36-11-00, TEST PASSED.
